# SDR REXA2020081300615

- Difficulty date: August 10, 2020
- Submitted: August 13, 2020
- Operation: Air carrier
- Aircraft: N313PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15313
- Aircraft time: 14,424 hours, 10,311 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT ABOVE SEAT 5 DC INOPERATIVE.   REMOVED AND REPLACED BATTERY ASSY ABOVE SEAT 5DC. OPS TEST GOOD IAW AMM 33-51-17.
